# SDR SWAA2019020529263

- Difficulty date: February 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 22,074 hours, 9,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY AISLE LIGHT LENS MISSING AT ROW 8.  R&R LENS ASSEMBLY PER SIP.
